# SDR SWAA2022030368814

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE SKIRT HITTING DOOR CUTOUT THRESHOLD / [01] REPOSITIONED SKIRT ON L2 DOOR SLIDE REF B737-700 AMM 25-66-01-000-801;[02] VERIFIED STEP 1.
